Publikationstyp: Beitrag in wissenschaftlicher Zeitschrift
Art der Begutachtung: Peer review (Publikation)
Titel: An adaptive Newton-method based on a dynamical systems approach
Autor/-in: Amrein, Mario
Wihler, Thomas P.
et. al: No
DOI: 10.1016/j.cnsns.2014.02.010
Erschienen in: Communications in Nonlinear Science and Numerical Simulation
Band(Heft): 19
Heft: 9
Seiten: 2958
Seiten bis: 2973
Erscheinungsdatum: Sep-2016
Verlag / Hrsg. Institution: Elsevier
ISSN: 1007-5704
Sprache: Englisch
Schlagwörter: Newton–Raphson method; Continuous Newton–Raphson method; Adaptive step size control; Nonlinear differential equation
Fachgebiet (DDC): 510: Mathematik
Zusammenfassung: The traditional Newton method for solving nonlinear operator equations in Banach spaces is discussed within the context of the continuous Newton method. This setting makes it possible to interpret the Newton method as a discrete dynamical system and thereby to cast it in the framework of an adaptive step size control procedure. In so doing, our goal is to reduce the chaotic behavior of the original method without losing its quadratic convergence property close to the roots. The performance of the modified scheme is illustrated with various examples from algebraic and differential equations.
URI: https://digitalcollection.zhaw.ch/handle/11475/17926
Volltext Version: Publizierte Version
Lizenz (gemäss Verlagsvertrag): Lizenz gemäss Verlagsvertrag
Departement: School of Management and Law
Organisationseinheit: Institut für Risk & Insurance (IRI)
Enthalten in den Sammlungen:Publikationen School of Management and Law

Dateien zu dieser Ressource:
Es gibt keine Dateien zu dieser Ressource.


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt, soweit nicht anderweitig angezeigt.